Acta Mathematica, 1982

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (38 articles)

Volume 130, Issue 1

[1] Operators of principal type with interior boundary conditions

Johannes Sjöstrand University of Lund, Lund, Sweden

TBD mathscidoc:1701.331432

Acta Mathematica, 130, (1), 1-51, 1972.3
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 776 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Radon-Nikodym theorem for von neumann algebras

Gert K. Pedersen University of Copenhagen, Denmark Masamichi Takesaki University of Copenhagen, Denmark

TBD mathscidoc:1701.331433

Acta Mathematica, 130, (1), 53-87, 1972.5
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 1235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fiber spaces over Teichmüller spaces

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331434

Acta Mathematica, 130, (1), 89-126, 1972.6
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 756 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The residual limit sets of Kleinian groups

William Abikoff Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331435

Acta Mathematica, 130, (1), 127-144, 1972.7
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 600 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Nevanlinna theory and holomorphic mappings between algebraic varieties

Phillip Griffiths Harvard University, Cambridge, Mass., USA James King Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331436

Acta Mathematica, 130, (1), 145-220, 1982.8
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 814 downloads ] [ 0 comments ] [ Cited by 191 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] How a minimal surface leaves an obstacle

David Kinderlehrer University of Minnesota, Minneapolis, MN, USA

TBD mathscidoc:1701.331437

Acta Mathematica, 130, (1), 221-242, 1972.5
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Decomposition of certain Kleinian groups

Bernard Maskit State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331438

Acta Mathematica, 130, (1), 243-263, 1972.7
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 798 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The$L$^{$p$}-integrability of the partial derivatives of A quasiconformal mapping

F. W. Gehring University of Michigan, Ann Arbor, Mich, USA

TBD mathscidoc:1701.331439

Acta Mathematica, 130, (1), 265-277, 1972.9
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $C$^{*}-algebras of almost periodic pseudo-differential operators

L. A. Coburn Belfer Graduate School of Science, Yeshiva University R. D. Moyer University of Kansas, Lawrence, Kansas, USA I. M. Singer Massachusetts Institute of Technology, Cambridge, Massachusetts, USA

TBD mathscidoc:1701.331440

Acta Mathematica, 130, (1), 279-307, 1972.8
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 706 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A counterexample to the approximation problem in Banach spaces

Per Enflo University of California, Berkeley, CF, USA

TBD mathscidoc:1701.331441

Acta Mathematica, 130, (1), 309-317, 1972.8
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 1034 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 148, Issue 1

[1] On the foundation of Acta Mathematica

Yngve Domar University of Uppsala, Uppsala, Sweden

TBD mathscidoc:1701.331600

Acta Mathematica, 148, (1), 3-8, 1982.7
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 395 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Mittag-Leffler as I remember him

André Weil Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331601

Acta Mathematica, 148, (1), 9-13, 1982.7
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A classification of Busemann$G$-surfaces which possess convex functions

Nobuhiro Innami University of Tsukuba, Sakura-mura Ibaraki, Japan

TBD mathscidoc:1701.331602

Acta Mathematica, 148, (1), 15-29, 1981.2
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the regularity of the minima of variational integrals

Mariano Giaquinta University of Firenze, Italy Enrico Giusti University of Firenze, Italy

TBD mathscidoc:1701.331603

Acta Mathematica, 148, (1), 31-46, 1981.6
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Calibrated geometries

Reese Harvey Rice University, Houston, TX, USA H. Blaine Lawson Jr. University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331604

Acta Mathematica, 148, (1), 47-157, 1981.3
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 1404 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Boundary behavior of the complex Monge-Ampère equation

John Lee Harvard University, Cambridge, MA, USA Richard Melrose M.I.T., Cambridge, MA, USA

TBD mathscidoc:1701.331605

Acta Mathematica, 148, (1), 159-192, 1981.4
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the stokes conjecture for the wave of extreme form

C. J. Amick University of Chicago, Chicago, USA L. E. Fraenkel University of Sussex, Brighton, England J. F. Toland University College, London, England

TBD mathscidoc:1701.331606

Acta Mathematica, 148, (1), 193-214, 1981.7
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 601 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A constructive proof of the Fefferman-Stein decomposition of BMO ($R$^{$n$})

Akihito Uchiyama University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331607

Acta Mathematica, 148, (1), 215-241, 1981.11
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An example of a weakly hyperbolic Cauchy problem not well posed in$C$^{$∞$}

Ferruccio Colombini University of Trieste, Trieste, Italy Sergio Spagnolo University of Pisa, Pisa, Italy

TBD mathscidoc:1701.331608

Acta Mathematica, 148, (1), 243-253, 1981.7
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 411 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the Thue-Siegel-Dyson theorem

Enrico Bombieri The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331609

Acta Mathematica, 148, (1), 255-296, 1981.9
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 857 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 149, Issue 1

[1] Rolf Nevanlinna in memoriam

Lars V. Ahlfors

TBD mathscidoc:1701.331610

Acta Mathematica, 149, (1), I-IV, 1982.12
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A new capacity for plurisubharmonic functions

Eric Bedford Princeton University, Princeton, NJ, USA B. A. Taylor University of Michigan, Ann Arbor, MI, USA

TBD mathscidoc:1701.331611

Acta Mathematica, 149, (1), 1-40, 1981.5
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 388 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Isometry groups of simply connected manifolds of nonpositive curvature II

Patrick Eberlein University of North Carolina, Chapel Hill, N.C., USA

TBD mathscidoc:1701.331612

Acta Mathematica, 149, (1), 41-69, 1981.2
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 504 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Embedding$l$_{$p$}^{$m$}into$l$_{1}^{$n$}

William B. Johnson Ohio State University, Columbus, OH, USA Gideon Schechtman Weizmann Institute of Science, Rehovot, Israel

TBD mathscidoc:1701.331613

Acta Mathematica, 149, (1), 71-85, 1981.12
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 667 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Upper semi-continuous set-valued functions

J. E. Jayne University College London, England C. A. Rogers University College London, England

TBD mathscidoc:1701.331614

Acta Mathematica, 149, (1), 87-125, 1981.7
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 638 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Analytic capacity and differentiability properties of finely harmonic functions

Alexander M. Davie University of Edinburgh, Scotland Bernt Øksendal Agder Distriktshøgskole, Kristiansand, Norway

TBD mathscidoc:1701.331615

Acta Mathematica, 149, (1), 127-152, 1981.4
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Théorie de Mackey pour les groupes de Lie algébriques

Michel Duflo Université Paris 7, Paris, France

TBD mathscidoc:1701.331616

Acta Mathematica, 149, (1), 153-213, 1981.3
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 536 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331617

Acta Mathematica, 149, (1), 215-237, 1981.5
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The elementary theory of large$e$-fold ordered fields

Moshe Jarden Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331618

Acta Mathematica, 149, (1), 239-260, 1980.11
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 584 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the existence of special metrics in complex geometry

M. L. Michelsohn State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331619

Acta Mathematica, 149, (1), 261-295, 1981.3
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 997 downloads ] [ 0 comments ] [ Cited by 105 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 151, Issue 1

[1] On the local solvability and the local integrability of systems of vector fields

François Treves Rutgers University, New Brunswick, N.J., USA

TBD mathscidoc:1701.331628

Acta Mathematica, 151, (1), 1-48, 1982.3
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 673 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Characters, asymptotics and ν-homology of Harish-Chandra modules

Henryk Hecht University of Utah, Salt Lake City, Utah, USA Wilfried Schmid Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331629

Acta Mathematica, 151, (1), 49-151, 1982.5
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 1038 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The finite dimensional basis problem with an appendix on nets of Grassmann manifolds

Stanislaw J. Szarek Polish Academy of Sciences, Warsaw, Poland

TBD mathscidoc:1701.331630

Acta Mathematica, 151, (1), 153-179, 1981.11
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 567 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Counterexamples to a conjecture of Grothendieck

Gilles Pisier Université Paris VI, Paris, France

TBD mathscidoc:1701.331631

Acta Mathematica, 151, (1), 181-208, 1982.4
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Cited by 79 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $K$-theory for certain group$C$^{*}-algebras

E. Christopher Lance University of Leeds, Leeds, England

TBD mathscidoc:1701.331632

Acta Mathematica, 151, (1), 209-230, 1982.5
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A geometric proof of Mostow's rigidity theorem for groups of divergence type

Stephen Agard University of Minnesota, Minneapolis, USA

TBD mathscidoc:1701.331633

Acta Mathematica, 151, (1), 231-252, 1981.6
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 712 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The arithmetic and geometry of some hyperbolic three manifolds

P. Sarnak Courant Institute, New York, N.Y., USA

TBD mathscidoc:1701.331634

Acta Mathematica, 151, (1), 253-295, 1982.3
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 553 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Erratum to: Separatrices at singular points of planar vector fields

Stephen Schecter Michael F. Singer

TBD mathscidoc:1701.331635

Acta Mathematica, 151, (1), 297-298, 1982.9
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved